# SDR DALA2025121609174

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 79,183 hours, 30,854 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE INTO ATL DUE TO RIGHT ENGINE INDICATION FLUX.   REPLACED FUEL CONTROL UNIT AND 14TH STAGE BLEED CONVERTER VALVE.
